RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 3, Pages 421–432 (Mi mz8063)  

This article is cited in 2 scientific papers (total in 2 papers)

Group algebras of periodic groups of a solvable multiplicative group

A. A. Bovdi, I. I. Khripta

Drogobych Pedagogical Institute

Abstract: The structure of the group algebra $KG$ of an arbitrary periodic group $G$ such that the multiplicative group $U(KG)$ is solvable is completely determined.

Full text: PDF file (990 kB)

English version:
Mathematical Notes, 1977, 22:3, 725–731

Bibliographic databases:

UDC: 519.4
Received: 11.06.1976

Citation: A. A. Bovdi, I. I. Khripta, “Group algebras of periodic groups of a solvable multiplicative group”, Mat. Zametki, 22:3 (1977), 421–432; Math. Notes, 22:3 (1977), 725–731

Citation in format AMSBIB
\Bibitem{BovKhr77}
\by A.~A.~Bovdi, I.~I.~Khripta
\paper Group algebras of periodic groups of a~solvable multiplicative group
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 3
\pages 421--432
\mathnet{http://mi.mathnet.ru/mz8063}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=485969}
\zmath{https://zbmath.org/?q=an:0363.16004}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 3
\pages 725--731
\crossref{https://doi.org/10.1007/BF02412503}


Linking options:
  • http://mi.mathnet.ru/eng/mz8063
  • http://mi.mathnet.ru/eng/mz/v22/i3/p421

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Bovdi, I. I. Khripta, “Engel properties of the multiplicative group of a group algebra”, Math. USSR-Sb., 72:1 (1992), 121–134  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Bovdi, A, “The group of units of a group algebra of characteristic p”, Publicationes Mathematicae-Debrecen, 52:1–2 (1998), 193  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:119
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020